Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (187 KB) | Abstract as PDF | Table of Contents | ZAA summary
Local Tb Theorem on Spaces of Homogeneous TypeChaoqiang Tan and Lixin Yan (1) Department of Mathematics, Shantou University, 515063, SHANTOU, GUANGDONG, CHINA
(2) Department of Mathematics, Zhongshan University, 510275, GUANGZHOU, GUANGDONG, CHINA
In this article, we obtain a local Tb theorem for singular integral operators on spaces of homogeneous type by using tree selection algorithm of the dyadic model and the BCR algorithm, which extends an earlier result of M. Christ [Colloq. Math. 60/61 (1990), 601–628].
Keywords: Local Tb theorem, singular integral operators, trees, BCR algorithm, spaces of homogeneous type
Tan Chaoqiang, Yan Lixin: Local Tb Theorem on Spaces of Homogeneous Type. Z. Anal. Anwend. 28 (2009), 333-347. doi: 10.4171/ZAA/1388